[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.129.152. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Medical News and Perspectives
September 12, 2007

MI Risks Linked to Rosiglitazone

JAMA. 2007;298(10):1149-1151. doi:10.1001/jama.298.10.1149

Recent reports and discussions examining potential cardiovascular adverse effects of the diabetes drug rosiglitazone have left many clinicians uncertain about whether to prescribe the drug for their patients. A meta-analysis suggested that the drug was associated with a significantly increased risk of myocardial infarction among patients with type 2 diabetes (Nissen SE and Wolski K. N Engl J Med. 2007;356[24]:2457-2471), while findings from an unplanned interim analysis of data from an ongoing clinical trial were inconclusive (Home PD et al. N Engl J Med. doi:10.1056/NEJMoa073394 [published online ahead of issue June 5, 2007]).

First Page Preview View Large
First page PDF preview
First page PDF preview
×